# SDR DALA2018121707287

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 10,306 hours, 3,976 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PAX O2 MASKS DEPLOYED IN MID CABIN. RESTOWED PAX O2 MASKS AT SEATS 30 A B C IAW AMM 35-22 O2 GENERATOR NOT ACTIVATED A/C OK FOR SVC.
